Lybrate.com has an excellent community of Orthopedists in India. You will find Orthopedists with more than 29 years of experience on Lybrate.com. You can find Orthopedists online in Chennai and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Knee Pain Treatment
Spinal Surgery Disorders
Treatment of Neurological Problems
Treatment of Knee replacement
Treatment of Joint And Muscle Problems
Treatment of Nerve And Muscle Disorders
Acl Reconstruction Procedure
Hip Replacement Surgery
Joint Dislocation Treatment
Knee Care Procedures
Joint Replacement Surgery
Ankle Pain Treatment
Treatment of Spondylosis
Arthritis And Pain Management Treatment
Treatment of Joint Dislocation
Treatment Of Disk Slip
Treatment Of Herniated Disc
Submit a review for Dr. Jayaraman JagadeesanYour feedback matters!
My mom have knee pain and back pain also she took more kind of medicines. But that is not use to my mom still she have same problems. What does she should do?
I have getting pain sometime in my back from some days Whenever I bend it started please prescribe me some medicine.
Hello sir, I have pain in my lower back .as at the end point of my back rib. It create problem in my sitting. I want to know that what is reason behind it. As I doing sitting job from 9-5 ,is it a reason behind my pain or anything else. Please do help me .and suggest me that what can I do?
I have urine infection I consult a doctor 3 days over not improve 5-10 mins urine coming i'm taking tablets that also not improvement stomach and back pain urine coming time so many pain is there burning type pain please tell me.
I am a health freak, and go to the gym regularly, day before yesterday I did leg extension and leg press exercises in the gym which created some amount of pain in my legs, l. Today I wasn't feeling good so I went to our local doctor (anti-biotic). He said that I have 101.3 viral and I also told him I've been feeling weak and there is pain in my head and a bit in chest. I don't have any cough or cold just simple viral and pain. Then I told him I've had serious pain in my legs for the past day so I asked him "is it because I've done leg exercises in gym or does it come with the viral? I've been having leg pain before I caught viral so he told me that I might be having chikungunya, or just a normal viral. He just mentioned that chikungunya is also happening to people these days, and lastly he said that since I have leg pain before the viral then I would be having normal viral. So he gave me some medicine and for viral and headaches and some painkillers for my leg. My question to anyone who reads this is :- * what are the symptoms of chikungunya? * is my leg pain is because of chikungunya? Or just regular pain that happens to everyone who does leg exercises? * how much time does it take to get rid of leg pain after painkillers? * if I have only viral and not chikungunya then how much time will it take for my legs to get normal. (because I raised 140 kgs of weight on my legs 15 times a set and in total 4 sets. And same in leg extension) Any response would be highly appreciated. Thank You.
Bisphosphonates are the most commonly prescribed medicine for osteoporosis patients. This medicine is taken for no more than three to five years in a stretch. A doctor typically takes a call after this time period to find out whether it is suitable for the patient to continue the medicine for a longer time based on the individual risk factors.
Bisphosphonates contain four main ingredients namely Relcast, Fosamax, Boniva and Atelvia. This medicine slows the rate of bone loss and reduces the risk of fracture. This being said, there are some potential side effects of Bisphosphonates as well:
- Problems in the jawbone: Consumption of Bisphosphonates can lead to a condition known as the osteonecrosis. This is a disease of the jawbone swelling, pain, and infection of the jawbone. The risk increases if a patient goes through an invasive surgery such as tooth extraction.
- Thigh bone fracture: Prolonged intake of Bisphosphonates is believed to be a rare kind of thigh fracture known as the atypical femoral fracture. This is very similar to a stress fracture that causes subtle pain and worsens with time.
- Stomach upset: Bisphosphonates intake can lead to oesophageal ulcers and sharp pain in the abdomen. It can also lead to mild fever lasting for a time period of 2-3 days along with upset stomach and body ache. This symptom mostly occurs when there is an irregularity in taking the medicine.
Choosing the right Bisphosphonates:
Drugs of the Bisphosphonates class are similar in nature. While some vary in terms of maintaining potency and bone density, the overall effectiveness of this drug is on the higher side. The common aim of this drug is to reduce the rate of fracture. The decision of choosing a drug over another depends on factors such as cost, preference, convenience and tenacity to stick to the exact dosage. Doctors often prescribe the monthly dosage at one go. The dosage can also be prescribed on a weekly basis depending on the patient’s convenience.
The effect of Bisphosphonates:
Consumption of intravenous Bisphosphonates is considered to be the best medicine for fracture prevention. It is, therefore, very unlikely that a patient with osteoporosis will see additional improvement once he has taken Bisphosphonates for more than three years. This is perhaps the reason why most doctors suggest stopping this medicine after a patient consumes this for more than 3 years. Some other factors that a doctor considers while making this decision include past history of fractures, the age of the patient and the present bone density. If however, the bone density gets worse, a doctor can always restart Bisphosphonates until further improvement is witnessed. This again depends on the patient’s medical condition at the time of check-up. If you wish to discuss about any specific problem, you can consult a doctor and ask a free question.